# SDR AALA202408268991

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 23,473 hours, 9,266 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 CABIN DOOR DAMPENER ACCUMULATOR PRESSURE BELOW LIMITS. SERVICED R1 CABIN DOOR DAMPENER ACCUMULATOR IAW AMM 52-10-00.
